# SDR EE4Y2024011619220

- Difficulty date: January 16, 2024
- Submitted: January 16, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 41,197 hours, 26,951 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCMPLISHMENT OF THE ALLEGIANT TASK 572112-01-01-1-002 TEOH  SKIN LOWER SURFACE WAS FOUND WITH CORROSION BETWEEN RIBS 7-8 AND 14-15.DUE THE REWORKED AREAS ARE BEYOND SRM LIMITS AIRBUS WAS CONTACTED FOR FURTHER INSTRUCTIONS.AIRBUS PROVIDED STRESS JACKING AND REPAIR INSTRUCTIONS.THE AFFECTED AREAS WERE REPAIR FOLLOW THE REPAIR INSTRUCTIONS AS PER COOPESA EO COO-EO-2023-19080-R00 AND ALLEGIANT ERO R5721-0155-R00. THIS REPAIR IS COVERED BY COOPESA JOB A1N208 ITEM 6-13.
